BibTeX record journals/kais/Rodriguez-VazquezF05

download as .bib file

@article{DBLP:journals/kais/Rodriguez-VazquezF05,
  author    = {Katya Rodr{\'{\i}}guez{-}V{\'{a}}zquez and
               Peter J. Fleming},
  title     = {Evolution of mathematical models of chaotic systems based on multiobjective
               genetic programming},
  journal   = {Knowl. Inf. Syst.},
  volume    = {8},
  number    = {2},
  pages     = {235--256},
  year      = {2005},
  url       = {https://doi.org/10.1007/s10115-004-0184-3},
  doi       = {10.1007/s10115-004-0184-3},
  timestamp = {Sun, 02 Jun 2019 21:01:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/kais/Rodriguez-VazquezF05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics